# SDR GLBA200912111

- Difficulty date: December 11, 2009
- Submitted: December 12, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 27,331 hours, 34,512 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MX JACKED THE ACFT AND PERFORMED A GEAR RETRACTION AND EXTENSION TEST IAW MM 32-30-00. THE OPS CHECK WAS GOOD ON THE GROUND. SUBSEQUENT OPS CHECK FLIGHT WAS UNSATISFACTORY. MX REMOVED AND REPLACED THE MLG SQUAT SWITCH, DOWNLOCK SWITCH, AND HARNESS ASSY IAW MM 32-60-05. RII INSP COMPLIED WITH IAW. TASKCARD 4.3.8. FOUND TO BE SATISFACTORY. OPS CHECK FLIGHT WAS PERFORMED AND WAS SATISFACTORY.
